# SDR IPXA2020012251239

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5378103821400
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG,  MDC FR38.1 TO FR38.2 LH SIDEWALL FLOOR SHEARPLATE CRACKEDREMOVED & REPLACED FLOOR SHEAR PLATE (NEW)@ MDC FR38.1 - FR 38.2 IAW A300 SRM 51-40-21
